# SDR AALA202404094337

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 21,505 hours, 2,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: PW305A
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EMERG EXIT LIGHT SEAT 11H INOP. MAINTENANCE, FOUND CONNECTOR LOOSE, RECONNECTED AND PERFORMED INSTALLATION TEST FOR FLOOR PROXIMITYLIGHT ON SEAT 11H IAW B787 SWPM 20-10-06 AND AMM DMC-B787-A-33-51-06-00A-720A-A
